# SDR HALA2022122300312

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 24,531 hours, 3,903 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/CTL ALTN LAW (PROTECT LOST) ON ECAM. HYD B ENG 1 PUMP LO PR AND HYD B SYS LO PR. BLOCK TURN BACK. REMOVED AND REPLACED ENG 1 B HYD PUMP PRESSURE SWITCH PER AMM 29-11-17 AND ENG 1 B HYD PUMP PER AMM 29-12-51-400-801-A. OPS CHECK AND LEAK CHECK GOOD. ENGINE RUN PERFORMED, NO FAULT NOTED. OK TO CONTINUE. HYD PUMP PN/SN OFF 3022053-001 / G1610750, PN/SN ON 3022053-001 / G1511219.
